Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

Partial least squares regression on symmetric positive-definite matrices

Pérez, Raúl Alberto and González-Farias, Graciela (2012) Partial least squares regression on symmetric positive-definite matrices. Revista Colombiana de Estadística; Vol. 36, núm. 1 (2013); 177-192 Revista Colombiana de Estadística; Vol. 36, núm. 1 (2013); 177-192 0120-1751 .

Texto completo

[img]
Vista previa
PDF
1MB

URL oficial: http://revistas.unal.edu.co/index.php/estad/articl...

Resumen

Recently there has been an increased interest in the analysis of differenttypes of manifold-valued data, which include data from symmetric positivedefinitematrices. In many studies of medical cerebral image analysis, amajor concern is establishing the association among a set of covariates andthe manifold-valued data, which are considered as responses for characterizingthe shapes of certain subcortical structures and the differences betweenthem.The manifold-valued data do not form a vector space, and thus, it is notadequate to apply classical statistical techniques directly, as certain operationson vector spaces are not defined in a general Riemannian manifold. Inthis article, an application of the partial least squares regression methodologyis performed for a setting with a large number of covariates in a euclideanspace and one or more responses in a curved manifold, called a Riemanniansymmetric space. To apply such a technique, the Riemannian exponentialmap and the Riemannian logarithmic map are used on a set of symmetricpositive-definite matrices, by which the data are transformed into a vectorspace, where classic statistical techniques can be applied. The methodologyis evaluated using a set of simulated data, and the behavior of the techniqueis analyzed with respect to the principal component regression.

Tipo de documento:Artículo - Article
Palabras clave:Matrix theory, Multicollinearity, Regression, Riemann manifold
Unidad administrativa:Revistas electrónicas UN > Revista Colombiana de Estadística
Código ID:37689
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :03 Julio 2014 16:23
Ultima modificación:18 Agosto 2014 22:02
Ultima modificación:18 Agosto 2014 22:02
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Registry of Open Access Repositories OpenDOAR Metabiblioteca BDCOL OAIster Red de repositorios latinoamericanos DSpace BASE Open archives La referencia Colombiae Open Access Theses and Dissertations Tesis latinoamericanas CLACSO
Este sitio web se ve mejor en Firefox